# SDR DALA2015021201199

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-211
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR SUPPORT +Y765 LOCATED BETWEEN FRAMES 66+5 - 70.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472000.
